About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 380484, 9 pages
http://dx.doi.org/10.1155/2013/380484
Research Article

Analytical Solutions of Boundary Values Problem of 2D and 3D Poisson and Biharmonic Equations by Homotopy Decomposition Method

1Institute for Groundwater Studies, Faculty of Natural and Agricultural Sciences, University of the Free State, Bloemfontein 9300, South Africa
2Department of Mathematics and Institute for Mathematical Research, University of Putra Malaysia, 43400 Serdang, Selangor, Malaysia

Received 13 June 2013; Accepted 18 August 2013

Academic Editor: Santanu Saha Ray

Copyright © 2013 Abdon Atangana and Adem Kılıçman. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. C. Mittal and S. Gahlaut, “High-order finite-difference schemes to solve Poisson's equation in polar coordinates,” IMA Journal of Numerical Analysis, vol. 11, no. 2, pp. 261–270, 1991. View at Publisher · View at Google Scholar · View at MathSciNet
  2. E. Perrey-Debain and H. G. ter Morsche, “B-spline approximation and fast wavelet transform for an efficient evaluation of particular solutions for Poisson's equation,” Engineering Analysis with Boundary Elements, vol. 26, no. 1, pp. 1–13, 2002.
  3. G. Sutmann and B. Steffen, “High-order compact solvers for the three-dimensional Poisson equation,” Journal of Computational and Applied Mathematics, vol. 187, no. 2, pp. 142–170, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. Y. Ge, “Multigrid method and fourth-order compact difference discretization scheme with unequal meshsizes for 3D Poisson equation,” Journal of Computational Physics, vol. 229, no. 18, pp. 6381–6391, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. N. A. Gumerov and R. Duraiswami, “Fast multipole method for the biharmonic equation in three dimensions,” Journal of Computational Physics, vol. 215, no. 1, pp. 363–383, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. D. Khattar, S. Singh, and R. K. Mohanty, “A new coupled approach high accuracy numerical method for the solution of 3D non-linear biharmonic equations,” Applied Mathematics and Computation, vol. 215, no. 8, pp. 3036–3044, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. I. Altas, J. Erhel, and M. M. Gupta, “High accuracy solution of three-dimensional biharmonic equations,” Numerical Algorithms, vol. 29, no. 1–3, pp. 1–19, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. Y. Jeon, “New indirect scalar boundary integral equation formulas for the biharmonic equation,” Journal of Computational and Applied Mathematics, vol. 135, no. 2, pp. 313–324, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. N. Mai-Duy and R. I. Tanner, “A spectral collocation method based on integrated Chebyshev polynomials for two-dimensional biharmonic boundary-value problems,” Journal of Computational and Applied Mathematics, vol. 201, no. 1, pp. 30–47, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. N. Mai-Duy and T. Tran-Cong, “Solving biharmonic problems with scattered-point discretization using indirect radial-basis-function networks,” Engineering Analysis with Boundary Elements, vol. 30, no. 2, pp. 77–87, 2006.
  11. N. Mai-Duy and R. I. Tanner, “An effective high order interpolation scheme in BIEM for biharmonic boundary value problems,” Engineering Analysis with Boundary Elements, vol. 29, no. 3, pp. 210–223, 2005.
  12. X. Li and J. Zhu, “A Galerkin boundary node method for biharmonic problems,” Engineering Analysis with Boundary Elements, vol. 33, no. 6, pp. 858–865, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. N. Mai-Duy, H. See, and T. Tran-Cong, “A spectral collocation technique based on integrated Chebyshev polynomials for biharmonic problems in irregular domains,” Applied Mathematical Modelling, vol. 33, no. 1, pp. 284–299, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. M. W. M. G. Dissanayake and N. Phan-Thien, “Neural-network-based approximations for solving partial differential equations,” communications in Numerical Methods in Engineering, vol. 10, no. 3, pp. 195–201, 1994.
  15. N. Mai-Duy and R. I. Tanner, “A collocation method based on one-dimensional RBF interpolation scheme for solving PDEs,” International Journal of Numerical Methods for Heat & Fluid Flow, vol. 17, no. 2, pp. 165–186, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. Z. Shi, Y.-Y. Cao, and Q.-J. Chen, “Solving 2D and 3D Poisson equations and biharmonic equations by the Haar wavelet method,” Applied Mathematical Modelling, vol. 36, no. 11, pp. 5143–5161, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. A. Atangana and J. F. Botha, “Analytical solution of the ground water flow equation obtained via homotopy decomposition method,” Journal of Earth Science & Climatic Change, vol. 3, p. 115, 2012. View at Publisher · View at Google Scholar
  18. A. Atangana and A. Secer, “The time-fractional coupled-Korteweg-de-Vries equations,” Abstract and Applied Analysis, vol. 2013, Article ID 947986, 8 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  19. A. Atangana and A. Ahmed, “A generalized version of a low velocity impact between a rigid sphere and a transversely isotropic strain-hardening plate supported by a rigid substrate using the concept of non-integer derivatives,” Abstract Applied Analysisaccepted, vol. 2013, Article ID 671321, 9 pages, 2013. View at Publisher · View at Google Scholar
  20. A. Atangana and E. Alabaraoye, “Solving system of fractional partial differential equations arisen in the model of HIV infection of CD4+ cells and attractor one-dimensional Keller-Segel equations,” Advance in Difference Equation, vol. 2013, no. 94, 2013. View at Publisher · View at Google Scholar
  21. S. T. Mohyud-Din, A. Yildirim, and M. M. Hosseini, “Variational iteration method for initial and boundary value problems using He's polynomials,” International Journal of Differential Equations, vol. 2010, Article ID 426213, 28 pages, 2010. View at Zentralblatt MATH · View at MathSciNet
  22. A. A. Elbeleze, A. Kılıçman, and B. M. Taib, “Homotopy perturbation method for fractional Black-Scholes European option pricing equations using Sumudu transform,” Mathematical Problems in Engineering, vol. 2013, Article ID 524852, 7 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  23. A. A. Elbeleze, A. Kılıçman, and B. M. Taib, “Application of homotopy perturbation and variational iteration method for Fredholm integro-differential equation of fractional order,” Abstract and Applied Analysis, vol. 2012, Article ID 763139, 14 pages, 2012. View at Publisher · View at Google Scholar
  24. A. M. A. El-Sayed and D. Hammad, “A reliable treatment of homotopy perturbation method for solving the nonlinear Klein-Gordon equation of arbitrary (fractional) orders),” Journal of Applied Mathematics, vol. 2012, Article ID 581481, 13 pages, 2012. View at Publisher · View at Google Scholar
  25. M. T. Kajani, M. Ghasemi, and E. Babolian, “Comparison between the homotopy perturbation method and the sine-cosine wavelet method for solving linear integro-differential equations,” Computers & Mathematics with Applications, vol. 54, no. 7-8, pp. 1162–1168, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  26. A. K. Khalifa, “The decomposition method for one dimensional biharmonic equations,” International Journal of Simulation and Process Modelling, vol. 2, no. 1-2, 2006.